Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having pain in the right side of lower back, indigestion and weakness. Had unrefrigerated food and excess biotin tablets. Food poisoning?

Hi, on my right side lower back near the fleshy pad at the base of the before the bottom has been aching. Also i have had symptoms in my upper stomach an aching feeling almost like a mild form of achy indigestion and I have been a bit itchy spasmodically but no perminant rash and feeling weak and under the weather. About four days ago I ate out of date canenburg cheese i was not refrigerated and I have taken too many biotin tablets. ave I had food poisonings?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Yes, it can be a food poisoning. However your symptoms can be also caused by gallstones in the bile ducts. Upper right abdominal pain which radiates to the back, nausea and itching (due to jaundice) are very characteristic symptoms of this condition. Nausea, vomiting, pale stools, dark urine can also appear.

Food poisoning usually causes diarrhea, vomiting and fever.

Other possible reason of your symptoms is urinary tract infection, urinary tract stones. With this condition you should have frequent urinating, burning while urinating. Blood in the urine can also appear.

I suggest you to visit your doctor and have abdominal ultrasound, blood work, urine analysis, liver tests (AST,ALT,GGTP,AP), bilirubin, amylase, urine amylase.

Hope this will help.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor